Research Repository

Input-to-state stability of nonlinear stochastic time-varying systems with impulsive effects

Wu, X, Shi, Peng ORCID: 0000-0001-8218-586X, Tang, Y and Zhang, W (2017) Input-to-state stability of nonlinear stochastic time-varying systems with impulsive effects. International Journal of Robust and Nonlinear Control, 27 (10). 1792 - 1809. ISSN 1099-1239

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov function; impulsive nonlinear stochastic system; control system
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 24 Aug 2017 01:38
Last Modified: 17 Sep 2019 03:32
URI: http://vuir.vu.edu.au/id/eprint/34455
DOI: https://doi.org/10.1002/rnc.3637
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar